# SDR SWAA042213

- Difficulty date: August 3, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 55,709 hours, 48,518 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 183A80101
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RIGHT ELEVATOR TAB FAILED FREEPLAY CHECK.  REMOVED AND REPLACED ELEVATOR TAB CONTROL ROD END BOLTS PER MM.
